Sudafed PE Pressure and Pain

Generic Name: Acetaminophen

  • What is this medication?

    Sudafed PE Pressure and Pain contains a pain reliever and a nasal decongestant. It is intended for the temporary relief of sinus congestion and pressure, headache, minor aches and pains, and nasal congestion associated with hay fever or other respiratory allergies and the common cold. It is also intended to promote sinus drainage and temporarily reduces fever.
  • Are there any warnings associated with Sudafed PE Pressure and Pain?

    This product contains acetaminophen. Severe liver damage may occur if you take more than 12 caplets in 24 hours, if you take this product with other drugs containing acetaminophen, or if you consume 3 or more alcoholic drinks every day while using this product.

    Do not use this product with any other drug containing acetaminophen (prescription or nonprescription).

    Do not use this product if you are taking a prescription monoamine oxidase inhibitor (MAOI), or for 2 weeks after stopping the MAOI drug. MAOIs are sometimes used for treating Parkinson's disease, depression, and other emotional or psychiatric conditions.

    Do not use this product if you have ever had an allergic reaction to this product or any of its ingredients.

    Do not exceed the recommended dose of this product.

    Stop using this product and talk to a doctor if nervousness, sleeplessness, or dizziness occurs.

    Stop using this product and talk to a doctor if your pain or nasal congestion gets worse or lasts more than 7 days; your fever gets worse or lasts more than 3 days; redness or swelling is present; or new symptoms occur. These could be signs of a serious condition.

    Do not use this adult product for children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage.

    Keep out of the reach of children.

    Taking more than the recommended dose (overdose) may cause liver damage. In case of an overdose, get medical help or contact a poison control center immediately.

  • Should I talk to my doctor before taking Sudafed PE Pressure and Pain?

    Talk to a doctor before using Sudafed PE Pressure and Pain if you have liver disease, heart disease, high blood pressure, thyroid disease, diabetes, or trouble urinating due to an enlarged prostate gland.

    Talk to a doctor or pharmacist before using this product if you are taking the blood-thinning drug warfarin.

    Talk to a doctor or pharmacist if you are not sure whether a drug you are taking contains acetaminophen.

    Talk to a doctor or pharmacist before taking this product if you do not know if your prescription drug contains an MAOI.

    Talk to a health professional before using this product if you are pregnant or breast-feeding.

  • What are the possible side effects of Sudafed PE Pressure and Pain?

    Severe liver damage may occur if you take more than 12 caplets in 24 hours, if you take this product with other drugs containing acetaminophen, or if you consume 3 or more alcoholic drinks every day while using this product.

    Side effects cannot always be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking this drug.

  • What should I avoid while taking

    Sudafed PE Pressure and Pain?

    Do not use this product with any other drug (prescription or nonprescription) containing acetaminophen.

    Do not take more than 12 caplets in 24 hours.

  • What are possible food and drug interactions associated with Sudafed PE Pressure and Pain?

    Severe liver damage may occur if you take this product with other drugs containing acetaminophen or if you consume 3 or more alcoholic drinks every day while using this product.

    If Sudafed PE Pressure and Pain is taken with certain other drugs, the effects of either could be increased, decreased, or altered. Always check with your doctor before combining Sudafed PE Pressure and Pain with any other medication.

  • What is the usual dosage of Sudafed PE Pressure and Pain?

    Adults and children 12 years: Take 2 caplets every 4 hours. Do not take more than 12 caplets in 24 hours.

    Children <12 years: Do not use.

  • How should I store Sudafed PE Pressure and Pain?

    Store at room temperature.

Meet the Pharmacists

I'm Kristen Dore, PharmD. Welcome to PDR Health!

Check out my latest blog post on heartburn medication

Sudafed PE Pressure and Pain Related Drugs

Sudafed PE Pressure and Pain Related Conditions